Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

accutanejourney22

Member
  • Total Reviews

    0
  • Content Count

    44
  • Joined

  • Last visited

Community Reputation

0 Neutral

About accutanejourney22

  • Rank
    Junior Member

Recent Profile Visitors

1089 profile views
  1. no i can still concentrate pretty well... its just that sometimes my face gets really itchy (now that im off accutane) and red spots appear for like 2 days and then fade away... srry for the late reply been really busy lately
  2. hi, my daily dose was 60 mg, i weigh about 131 pounds (not so much i know)... and i took it for 5 months, do you think that is enough?
  3. I finished my last accutane (5 months) 2 days ago, and now pimples have already started to grow!! why is this?! but i do not have much oil atm PLEASE HELP (ive been drinking alotta milk cuz of weight lifting if thats the case)
  4. Zech, u know ur display picture of the West Highland Terrier? I have one They're awesome as f***
  5. JoeBloggs - http://www.acne.org/messageboard/OMG-GUYS-THIS-t35135.html
  6. is it alright if i add moisturizer at the evening time after adding the acne cream?
  7. i have the exact same thing... had the football season but in canada and it was a little more difficult cuz i had joint pains at first from accutane but then it got better cuz now i have no joint pains but im still ont he 4th month of accutane anyways theyre just red marks u cant really categorize them and if ur NOT on accutane try out Delna's regimen i think the name of the thread is called like "OMG YOU GUYS MUST TRY THIS!!" or something like that, there has been alot of success there.. proba
  8. listening to this while following your regimen will give you inspiration
  9. how come you dont put moisturizer after ur BP at night?
  10. i cant wait to be off accutane haha i wanna try out delna's regimen btw, does anyone know why she doesnt put on moisutrizer at night as well?
  11. Is this doable on accutane? i still dont know, i have no acne only red marks and the thing is im on my 4th month of accutane... please help
  12. i think what he / she is asking is if you mix the ROOT or the actual PLANT with WATER so that it becomes like a PASTE and you apply it to your FACE and then WASH IT OFF after a bit?
  13. i had that too for the first month... its a side effect and its quite common, along with this pain you might also experience joint pain and it might be a bit brutal on your lower back (ex: when you brush your teeth and ur leaning over and u try to stand up it might hurt your back cuz of joint pain) but in the case that you feel as if the pain is exceptionally exceptional then id advise you go see a doctor ASAP
  14. Just wondering, does applying Salliyic Acid / Zinc help to "even out your skin tone" and lessen the red marks?
×